# SDR USAA2013092000005

- Difficulty date: September 11, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C80678107
- Condition: Corroded
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK -LEVEL 2, EXFOLIATION CORROSION ON RT AFT EMERGENCY EXIT DOOR PRESSURE SEAL CHANNEL BETWEEN BS 616 TO 639 ABOVE S17R LOWER FRAME.  REPLACED RT AFT EMERGENCY EXIT DOOR PRESSURE SEAL CHANNEL IAW DWG 50-7978.
